Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 175, NWS Topeka, KS

June 30, 2018Douglas County, Jefferson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2018, 9:59 PM CDT for Douglas County, Jefferson County, Kansas. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2018, 9:59 PM CDT (02:59 UTC)
Expired
Jun 30, 2018, 10:27 PM CDT
In force
28 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, KS, Jefferson County, KS

The radar

The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 10:03 PM CDTTSTM WND DMG1 Ene Williamstown, KSMULTIPLE TREE LIMBS DOWN.
Jun 30, 10:03 PM CDTTSTM WND GST 702 N Lawrence, KS
Jun 30, 10:13 PM CDTTSTM WND DMG3 W Mclouth, KSSIGNIFICANT DAMAGE AT A FARM, INCLUDING RIPPED OFF SHEET METAL. 1 TO 2 INCH DIAMETER TREE BRANCHES SNAPPED OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2767 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS53 KTOP 010259
SVRTOP
KSC045-087-010345-
/O.NEW.KTOP.SV.W.0175.180701T0259Z-180701T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
959 PM CDT SAT JUN 30 2018

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southern Jefferson County in northeastern Kansas...
  Eastern Douglas County in east central Kansas...

* Until 1045 PM CDT.

* At 959 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles southwest of Ozawkie to 4 miles southeast of
  Williamstown to near Edgerton, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrence, Baldwin City, Oskaloosa, Eudora, Perry, McLouth,
  Lecompton, Vinland, Williamstown and Perry Lake.

This includes Kansas Turnpike between mile markers 196 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 9517 3899 9537 3913 9555 3933 9518
      3897 9519 3896 9517 3898 9516 3897 9513
      3897 9511 3895 9509 3896 9508 3898 9508
      3899 9506 3878 9506
TIME...MOT...LOC 0259Z 246DEG 41KT 3921 9552 3903 9526 3878 9505 

HAIL...<.75IN
WIND...60MPH
 
$$

Baerg
4 follow-up statements
506 
WWUS53 KTOP 010300
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1000 PM CDT SAT JUN 30 2018

KSC045-087-010345-
/O.CON.KTOP.SV.W.0175.000000T0000Z-180701T0345Z/
Jefferson-Douglas-
1000 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN JEFFERSON AND EASTERN DOUGLAS COUNTIES...

At 1000 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Meriden to 4 miles southeast of 
Williamstown to near Edgerton, moving northeast at 45 mph. Tree 
limbs were reported down in central Lawrence at 958 PM. 

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lawrence, Baldwin City, Oskaloosa, Eudora, Perry, McLouth, Lecompton,
Vinland, Williamstown and Perry Lake.

This includes Kansas Turnpike between mile markers 196 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 9517 3899 9537 3913 9555 3933 9518
      3897 9519 3896 9517 3898 9516 3897 9513
      3897 9511 3895 9509 3896 9508 3898 9508
      3899 9506 3878 9506
TIME...MOT...LOC 0300Z 246DEG 41KT 3921 9552 3903 9526 3878 9505 

HAIL...<.75IN
WIND...60MPH
 
$$

Baerg
702 
WWUS53 KTOP 010302
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1002 PM CDT SAT JUN 30 2018

KSC045-087-010345-
/O.CON.KTOP.SV.W.0175.000000T0000Z-180701T0345Z/
Jefferson-Douglas-
1002 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN JEFFERSON AND EASTERN DOUGLAS COUNTIES...

At 1002 PM CDT, severe thunderstorms were located along a line
extending from near Ozawkie to 5 miles east of Williamstown to near
Edgerton, moving northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lawrence, Baldwin City, Oskaloosa, Eudora, Perry, McLouth, Lecompton,
Vinland, Williamstown and Perry Lake.

This includes Kansas Turnpike between mile markers 196 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 9517 3899 9537 3913 9555 3933 9518
      3897 9519 3896 9517 3898 9516 3897 9513
      3897 9511 3895 9509 3896 9508 3898 9508
      3899 9506 3878 9506
TIME...MOT...LOC 0302Z 246DEG 41KT 3922 9549 3904 9523 3879 9502 

HAIL...<.75IN
WIND...70MPH
 
$$

Baerg
466 
WWUS53 KTOP 010315
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1015 PM CDT SAT JUN 30 2018

KSC045-087-010345-
/O.CON.KTOP.SV.W.0175.000000T0000Z-180701T0345Z/
Jefferson-Douglas-
1015 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN JEFFERSON AND NORTHEASTERN DOUGLAS COUNTIES...

At 1014 PM CDT, severe thunderstorms were located along a line
extending from near Oskaloosa to 3 miles northwest of Linwood, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Doppler radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lawrence, Oskaloosa, Eudora, Perry, McLouth, Lecompton, Williamstown
and Perry Lake.

This includes Kansas Turnpike between mile markers 196 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3888 9528 3889 9529 3899 9537 3913 9555
      3933 9518 3897 9519 3896 9517 3898 9516
      3897 9513 3897 9511 3895 9509 3896 9508
      3898 9508 3899 9506 3888 9506
TIME...MOT...LOC 0314Z 232DEG 40KT 3921 9527 3903 9508 

HAIL...<.75IN
WIND...70MPH
 
$$

Baerg
992 
WWUS53 KTOP 010327
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1027 PM CDT SAT JUN 30 2018

KSC045-087-010336-
/O.CAN.KTOP.SV.W.0175.000000T0000Z-180701T0345Z/
Jefferson-Douglas-
1027 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON AND
NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.

LAT...LON 3888 9528 3889 9529 3899 9537 3913 9555
      3933 9518 3897 9519 3896 9517 3898 9516
      3897 9513 3897 9511 3895 9509 3896 9508
      3898 9508 3899 9506 3888 9506
TIME...MOT...LOC 0324Z 246DEG 41KT 3926 9513 3908 9494 

$$

Baerg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:15 PM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jun 30, 3:15 PM CDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
315 PM CDT Sat Jun 30 2018

.SHORT TERM...(This evening through Sunday)
Issued at 308 PM CDT Sat Jun 30 2018

Strong to severe thunderstorms with heavy rain and strong winds
are possible this afternoon and tonight, with a brief respite from
the heat on Sunday.

The early afternoon synoptic analysis featured a broad
subtropical ridge stretching from the Mid-Mississippi River valley
to the Mid-Atlantic region. A sharp northern stream H300
meridional trough axis was shifting eastward over Montana and
Wyoming--with some hints of an embedded closed upper low over
central Wyoming on GOES-16 water vapor imagery. A 60-70 kt jet
streak and H500 shortwave were rounding the base of this trough
and lifting northeastward towards the Northern Plains. Upper
tropospheric undulations/gravity waves were also noted this
morning emanating southward from the location of overnight
convection in Nebraska, with a low to mid tropospheric outflow
boundary noted on satellite, radar, and even for a short time in
the Salina to Manhattan observation network, where winds veered to
the north/west behind the passing boundary for a few hours this
morning before the mean southerly flow became reestablished. A
small MCV--remnants from earlier convection in Oklahoma, was
lifting northward through central Kansas. The region of DCVA ahead
of the low was helping generate isolated showers along the
aforementioned outflow boundary.

At the surface, a 1005 mb lee cyclone had gradually shifted off
the Front Range and into far western Kansas early this afternoon,
with an attendant frontal boundary arcing northeastward into SE
Nebraska and NW Iowa. This quasi-stationary boundary is forecast
to meander near the Kansas/Nebraska border through the rest of the
day, with isentropic upglide over the boundary serving as the
foci for thunderstorm development through the remainder of the
afternoon/evening. Several HREF members and the HRRR have been
hinting at the development of prefrontal showers and storms late
this afternoon in the warm sector from north central Oklahoma to
central Kansas. Have maintained slight chance to chance POPs to
account for these solutions. However, the threat for more
widespread showers and storms will come as the boundary sags
southward overnight between 04 and 10Z. Have pushed the heaviest
QPF to between 06 and 12Z timeframe in the forecast.

The overall convective environment in northeast Kansas features a
typical summertime setup--rich in buoyancy but lacking in deep
shear. MLCAPE values of 3000-4000 J/kg were noted on recent SPC
Mesoanalysis plots over the region, but with effective shear
values of only 15 to 25 kts. Given the minimal inhibition, even
weak lift associated with either the aforementioned outflow, MCV,
or H500 wave could lead to convective initiation. For now, have
focused afternoon POPs on the outflow and MCV, which already have
a history of producing convection. Storm mode is also complicated
by the lack of deep shear, hodograph inflection points, and weak
inhibition. Multi-cell clusters/lines are most likely given this
environment. Cold pools will be efficiently generated in this
regime with 1500-1700 J/kg of DCAPE and 0-3 km theta-e differences
of 25-35 C. Heavy rain will also be a threat with any training or
slow moving complex with PWATs of 1.5 to 2 inches approaching the
90-99th percentile of the climatological average. The hail and
tornado threat are non-zero given the possibility of isolated
sustained updrafts and multiple outflow boundaries providing
localized ESRH enhancements, but wind and rain look to be the two
main threats.

The complex as a whole should push off to the southeast Sunday
morning with some residual precipitation possibly lingering in
the far southeast CWA. H850 temps drop to +15 to +17C in the wake
of this system for Sunday, but by Sunday night the lower
tropospheric ridge will push east of the region and allow WAA to
overspread NE Kansas once again.

.LONG TERM...(Sunday night through Saturday)
Issued at 308 PM CDT Sat Jun 30 2018

The upcoming week features a return of hot summer temperatures
and few chances of precipitation.

The upper tropospheric ridge slowly retrogrades westward over the
course of the week; its centroid shifting from the southeast U.S.
to the Four Corners region by the end of the week. This will
result in highs hanging around the 90 to 95 degree mark and heat
indices in the 100-105 degree range. Any precip chances come later
in the week and are low/ill-timed at best.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1253 PM CDT Sat Jun 30 2018

Showers and thunderstorms are expected to develop late this
afternoon and persist through the overnight. Any showers and
storms during the afternoon/evening will likely be more scattered,
with the best chance for widespread restrictions coming
overnight. Winds will be from the south at 10 to 20 kts today,
veering to the northwest Sunday morning as a front moves through.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 7 PM CDT this evening for KSZ011-
012-022>024-026-036-038>040-055-056-059.

Heat Advisory until 7 PM CDT this evening for KSZ008>010-020-021-
034-035-037-054-058.

&&

SHORT TERM...Skow
LONG TERM...Skow
AVIATION...Skow
Hazardous weather outlook, Jun 30, 7:49 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
749 PM CDT Sat Jun 30 2018

KSZ008>012-020>024-026-034>040-054>056-058-059-020100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
749 PM CDT Sat Jun 30 2018

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Severe thunderstorms will be possible across east central, central
and northeast KS this evening and through the tonight across. The
main hazards with any storms will be damaging wind gusts, small
hail and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through the evening hours.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jun 30, 9:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
903 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             1 NE BREMEN             39.92N 96.77W
06/30/2018  E1.25 INCH       MARSHALL           KS   TRAINED SPOTTER

&&
Special weather statement, Jun 30, 9:10 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Topeka KS
910 PM CDT SAT JUN 30 2018

KSZ010-022>024-038-039-055-058-010245-
Coffey-Wabaunsee-Shawnee-Pottawatomie-Riley-Jackson-Osage-Marshall-
910 PM CDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SHAWNEE...
CENTRAL WABAUNSEE...OSAGE...POTTAWATOMIE...SOUTHWESTERN JACKSON...
NORTHEASTERN COFFEY AND SOUTH CENTRAL MARSHALL COUNTIES UNTIL 945 PM
CDT...

At 910 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beto Junction to near Burlingame to 4
miles south of Keene to near Alma to 3 miles south of Manhattan.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Topeka, Manhattan, Wamego, Osage City, Carbondale, Rossville, Alma,
Westmoreland, Blaine, Tecumseh, St. Marys, Richland, Dover, Silver
Lake, Auburn, Overbrook, Lyndon, Burlingame, Scranton and Onaga.

This includes the following highways...
 Interstate 35 between mile markers 159 and 167.
 Interstate 70 between mile markers 316 and 355.
 Kansas Turnpike between mile markers 156 and 187.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.

LAT...LON 3872 9590 3885 9604 3904 9650 3907 9650
      3907 9658 3912 9669 3966 9649 3935 9576
      3922 9562 3916 9559 3907 9560 3905 9558
      3907 9555 3897 9550 3842 9551 3827 9554
TIME...MOT...LOC 0210Z 203DEG 41KT 3844 9574 3877 9588 3890 9602 3902
9633 3914 9659

Baerg
Special weather statement, Jun 30, 9:11 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Topeka KS
911 PM CDT SAT JUN 30 2018

KSZ040-056-059-010245-
Douglas-Franklin-Anderson-
911 PM CDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...ANDERSON AND
SOUTHWESTERN DOUGLAS COUNTIES UNTIL 945 PM CDT...

At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Harpe to 4 miles northeast of
Westphalia to 3 miles southeast of Waverly to near Burlingame.
Movement was northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Ottawa, Garnett, Centropolis, Pomona, Clinton, Richmond, Colony,
Williamsburg, Lone Star, Greeley, Princeton, Lane, Rantoul,
Westphalia, Kincaid, Lone Elm, Harris, Clinton Lake and Globe.

This includes the following highways...
 Interstate 35 between mile markers 168 and 192.
 Kansas Turnpike near mile marker 189.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central Kansas.

LAT...LON 3804 9542 3823 9552 3904 9550 3854 9506
      3804 9508
TIME...MOT...LOC 0211Z 242DEG 35KT 3790 9528 3823 9543 3836 9556 3877
9588

Baerg
Local storm report, Jun 30, 9:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
925 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             BREMEN                  39.90N 96.79W
06/30/2018  E2.00 INCH       MARSHALL           KS   EMERGENCY MNGR

&&
Special weather statement, Jun 30, 9:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Topeka KS
944 PM CDT SAT JUN 30 2018

KSZ024-026-039-040-056-010315-
Shawnee-Jefferson-Douglas-Franklin-Jackson-
944 PM CDT SAT JUN 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN...
JEFFERSON...SHAWNEE...DOUGLAS AND SOUTHERN JACKSON COUNTIES UNTIL
1015 PM CDT...

At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Emmett to Topeka to Rantoul. Movement was
northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Topeka, Lawrence, Ottawa, Baldwin City, Rossville, Oskaloosa,
Tecumseh, Eudora, Richland, Wellsville, Silver Lake, Centropolis,
Perry, McLouth, Meriden, Hoyt, Ozawkie, Lecompton, Clinton and Lone
Star.

This includes the following highways...
 Interstate 35 between mile markers 185 and 198.
 Interstate 70 between mile markers 353 and 355.
 Kansas Turnpike between mile markers 178 and 205.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.

LAT...LON 3845 9510 3882 9550 3887 9550 3887 9556
      3901 9571 3912 9601 3913 9599 3913 9604
      3923 9603 3932 9588 3931 9518 3897 9519
      3896 9518 3898 9516 3895 9509 3898 9508
      3899 9506 3846 9507
TIME...MOT...LOC 0244Z 238DEG 39KT 3927 9606 3907 9562 3854 9510

Baerg
Local storm report, Jun 30, 9:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
952 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     GARNETT                 38.28N 95.24W
06/30/2018                   ANDERSON           KS   EMERGENCY MNGR

            LARGE TREE DOWN IN THE CITY OF GARNETT.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:01 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin29 min
Jun 30, 7:28 PM CDTSpecial Weather StatementTOPDouglas17 min
Jun 30, 7:36 PM CDTSevere Thunderstorm WarningTOPDouglas24 min
Jun 30, 7:55 PM CDTSpecial Weather StatementTOPDickinson35 min
Jun 30, 7:56 PM CDTSpecial Weather StatementTOPWashington34 min
Jun 30, 7:57 PM CDTSpecial Weather StatementTOPWashington33 min
Jun 30, 8:04 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington26 min
Jun 30, 8:08 PM CDTSpecial Weather StatementTOPJefferson37 min
Jun 30, 8:32 PM CDTSpecial Weather StatementTOPWashington28 min
Jun 30, 8:35 PM CDTSpecial Weather StatementTOPCoffey, Lyon, Morris, Osage, Wabaunsee25 min
Jun 30, 8:39 PM CDTSpecial Weather StatementTOPCoffey21 min
Jun 30, 8:42 PM CDTSpecial Weather StatementTOPDickinson, Geary33 min
Jun 30, 8:48 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington25 min
Jun 30, 9:07 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington23 min
Jun 30, 9:10 PM CDTSpecial Weather StatementTOPOsage, Pottawatomie, Shawnee, Wabaunsee35 min
Jun 30, 9:11 PM CDTSpecial Weather StatementTOPAnderson, Franklin34 min
Jun 30, 9:28 PM CDTSevere Thunderstorm WarningTOPMarshall32 min
Jun 30, 9:34 PM CDTFlash Flood WarningTOPJefferson3 hr
Jun 30, 9:44 PM CDTSpecial Weather StatementTOPDouglas, Jefferson, Shawnee31 min
Jun 30, 10:06 PM CDTSpecial Weather StatementTOPMarshall24 min
Jun 30, 10:27 PM CDTAreal Flood AdvisoryTOPClay, Marshall, Riley, Washington3 hr
Jun 30, 10:30 PM CDTSpecial Weather StatementTOPBrown, Nemaha30 min
Jun 30, 11:40 PM CDTSevere Thunderstorm WarningTOPCloud, Republic50 min
Jul 1, 12:24 AM CDTSpecial Weather StatementTOPRepublic, Washington36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.